Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Sghir, A. and Seghir, D. and Hadiri, S. (2018) An approximation result and Monte Carlo simulation of the adapted solution of the one-dimensional backward stochastic differential equation. Random Operators and Stochastic Equations, 26 (3). pp. 131-142.

Sghir, A. and Seghir, D. and Hadiri, S. (2018) A discrete time approximations for certain class of one-dimensional backward stochastic differential equations via Girsanov's theorem. Communications on Stochastic Analysis, 12 (1). pp. 19-30.

Seghir, D. (2003) Convergence of a continuous BGK model for conservation laws on the quarter plane. Applied Mathematics Letters, 16 (8). pp. 1295-1299.

Chalabi, A. and Seghir, D. (2002) Convergence of relaxation schemes for initial boundary value problems for conservation laws. Computers and Mathematics with Applications, 43 (8-9). pp. 1079-1093.

Seghir, D. (2001) Convergence of a continuous BGK model fo initial boundary-value problem for conservation laws. Electronic Journal of Differential Equations, 2001. XCXXXIX-XCXL.

This list was generated on Sun Jan 17 14:34:05 2021 CET.